MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT25018UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a resolute integrity drug eluting stent device failed to cross a 90% stenosed lesion located in the mid circumflex artery.The stent became deformed with a bent strut during the attempted placement at an extreme angle.It was indicated that the procedure was completed using an nc balloon.No patient injury is reported.
 
Additional Manufacturer Narrative
The lesion was pre-dilated with a 2.0x15mm euphora balloon.The resolute integrity was unable to cross the lesion.The lesion was further dilated with the euphora balloon.The resolute integrity was reinserted, but was still unable to cross due to extreme bend/tortuosity in the vessel.The procedure was completed by ptca with an nc euphora balloon, and the lesion in the ramus was also successfully treated.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: the lesion was located in the mid cx artery and exhibited severe tortuosity and severe calcification.It is noted that there was extreme angulation of the anatomy.No damage was noted to packaging, no issues when removing the device from the hoop.Device was inspected and prepped with no issues.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7662399
Report Number9612164-2018-01625
Device Sequence Number19424356
Product Code NIQ
UDI-Device Identifier00643169037373
UDI-Public00643169037373
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2019
Device Catalogue NumberRSINT25018UX
Device Lot Number0008737165
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2018
Supplement Date Received by Manufacturer08/09/2018
10/30/2018
10/30/2018
Initial Report FDA Received Date07/04/2018
Supplement Report FDA Received Date09/04/2018
11/05/2018
11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight82